# SDR AALA20100114TUL15

- Difficulty date: January 14, 2010
- Submitted: February 25, 2010
- Operation: Air carrier
- Aircraft: N628AA
- Make and model: Boeing 757223
- Aircraft serial: 24586
- Aircraft time: 61,266 hours, 21,767 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PRESSURE BULKHEAD SUPPORT RING AT STATION 1720, STRINGER 24 RIGHT.  REMOVED CORROSION PER SRM 51-10-02-G.  FLAP PEENED CORRODED AREA IAW SOPM 20-10-03 AND EA B757-53-008595.  MSR/MRT 024185.
